MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-330-10-K
Medical Device Problem Codes Signal Artifact/Noise (1036); Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4), investigation of the ecog and impedance data are suggestive of a potential lead break.The lead that was returned was damaged during the explant process.Neuropace was unable to confirm the actual lead break.
 
Event or Problem Description
On (b)(6) 2024, during the patient's clinic visit, a possible lead break was identified.The team was unable to perform an impedance measurement on contact 2 of the left mesial temporal depth lead.Impedances were measured and there was an impedance alert on contact 2 of the lead.A change in programming was made by turning off contact 2 and programmed contacts 1, 3, and 4.On (b)(6) 2024, the lead was replaced and the explanted lead will be returned to neuropace for investigation.Note: the explanted lead was damaged during the explant process.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer (Section G)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer Contact
ramona gonis
455 n. bernardo ave.
mountain view, CA 94043
5108822607
MDR Report Key20821376
Report Number3004426659-2024-00075
Device Sequence Number8843224
Product Code PFN
UDI-Device Identifier00855547005335
UDI-Public010085554700533517230611
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDL-330-10-K
Device Catalogue Number1007929
Device Lot Number30012-1-1-1
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/07/2024
Initial Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention; Hospitalization;
Patient Age17 YR
Patient SexFemale